# SDR AALA201912039005

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 74,587 hours, 9,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272W729023
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD RETURN CENTER LINE SYS ACT CPN 272W7290-23 REF IPC 27-21-72-01, PART NUMBER 145 HAS A HARDLINE CRACK.  REPLACED TUBE ASSY RETURN LINE FOR CENTER HYD SYS HYD IAW AMM 20-10-09, OPS CHECK NORMAL NO LEAKS AT THIS TIME.
